# SDR RAIA2009061500004

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 23,686 hours, 22,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE PASSENGER DOOR WAS DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE MAIN DOOR AND COULD NOT DUPLICATE THE DISCREPANCY.  THE DOOR OPENED AND CLOSED NORMALLY.
